# SDR DALA13014370968

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Warning Light
- Condition: Illuminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE WARNING LIGHT ILLUMINATED ON THE OVERHEAD ANNUNCIATOR PANEL.   FOUND CIRCUIT BREAKER OUT, R-24 RELAY FOR TAILCONE UNSAFE.  CHECKED SWITCH AND LIGHT FUNCTION IAW AMM  53-53-00 FUNCTIONS NORMALLY.
